# SDR P5CA9800068

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Fasteners
- Condition: Loose
- Location: Nr 3 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBD COWL PRECOOLER DOOR BRACKET LOOSE FASTENERS.  REMOVED AND REPLACED FASTENERS PER SRM 51-30-02.
